# SDR SIMA20161121002

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 40,047 hours, 35,887 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Unsecure
- Location: Escape Rope
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S ESCAPE ROPE DOOR CAME OFF DURING TAKEOFF AND WILL NOT STAY SECURED.  SECURED ESCAPE ROPE DOOR IAW STANDARD MAINTENANCE PROCEDURES.
